Medical Inconvenience

I acquired some blood clots recently.

I will recover. Sad that doctor says “no contact sports while on blood thinners”

Please allow me to not be a Debbie Downer and do peep some new videos that will be up by Tuesday!!

They are a couple of my favorite and can’t wait to finally get them up for your viewing pleasure.

0

6 thoughts on “Medical Inconvenience

  1. So sorry to hear that, but I am sure you will be fine. Your work leads to injuries which makes this sort of thing possible. I don’t know if that’s what happened but my guess is that it is. Just follow the medications instructions exactly as written. I had one in my left leg almost two years ago, likely the result of too many long car trips. 90 days of a blood thinner cleared it up and no problems since. You will be fine!

    0
  2. I had to deal with blood clots 10 years ago. It was little over a month on thinners. Hopefully you are able to take the thinners in pill form rather than having to inject yourself daily. Be carefully about the green leafy vegetables in your diet, meaning be consistence in the amount you eat this treatment should be a breeze for you. While on thinners you definitely do not want to do something that could lead to bleeding. Check with your doctor about continuing with the rest of your training. Hope you have quick recovery and please keep us updated.

    1+

Leave a Reply